# SDR CALA2025120411778

- Difficulty date: November 30, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 70,278 hours, 27,456 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 332A235012
- Condition: Short
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALERTING DUCT PRESSURE LOW FOR NR 1 ENG. ON DESCENT.  PRESSURE CONSISTENT AT 8 PSI VS 35 PSI.    DURING INSPECTION OF SENSE LINES AND FITTINGS, FOUND SHORT ELBOW SENSE LINE ON THE SUPPLY PRESSURE SENSE LINE OF THE BLEED AIR REGULATOR BROKEN & SEVERED.  CHECKED & ENSURED SMOOTH TRAVEL OF PRSOV BUTTERFLY VALVE AND PCCV.   INSTALLED A NEW  ELBOW SENSE LINE ON THE SUPPLY PRESSURE SENSE LINE OF BLEED AIR REGULATOR IAW AMM 36-11-03. LEAK CHECKED GOOD.  PERFORMED HIGH POWER RUN TO CONFIRM PROPER DUCT PRESSURE. OPS CHECKS PASSED IAW AMM 36-11-00-710-801.
